Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Red bump on leg, reoccurring, painful. Applying neosporin. Recommendations?

Hi Mr. Prasad. I have a red bump on my leg that appeared yesterday. It has appeared twice before. The first time, I thought it was a spider bite and I wound up having to get a shot. The second time it appeared, I used Neosporin regularly on it and it disappeared after about a week. This is the third time it has appeared in about 11 months. It is a red bump that doesn't bother me, but is painful to touch and is about a centimeter wide. The area around it is red as well. Do you know what this could be?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello & thank you for posting on HCM
Symptoms you have described sounds like it is an infection related bump & surrounding redness suggest it is acutely inflammed.
It isvery diffcult to diagnose exactly what it is - you must get it checked by a Dr in order to make sure there is nothing underlying.
In doubtful cases - you may need to get a punch biopsy done.
Hope this helps
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor